# SDR VNAA2021070199910

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 677-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS 677 TO FS 830 AT RBL 9 IS CORRODED.  INSTALLED NEW SERVICEABLE SEAT TRACK AT FS 677 TO FS 830 AT RBL 9 IAW CRJ 700 AMM 53-00-49-400-801-A03.
